On the strength of the Sikorski extension theorem for Boolean algebras

Journal of Symbolic Logic 48 (3):841-846 (1983)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 91,322

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Analytics

Added to PP
2009-01-28

Downloads
229 (#84,665)

6 months
15 (#156,638)

Historical graph of downloads
How can I increase my downloads?

Author's Profile

John L. Bell
University of Western Ontario

References found in this work

No references found.

Add more references